# SDR IPXA2022072184421

- Difficulty date: July 12, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AYB7035U11
- Condition: Cracked
- Location: Bladder Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CBLADDER AREA, L/H SIDE FRAME TO LONGERON END ANGLE FITTING IS CRACKED AT STA 1278REMOVED, REPLACED THE CRACKED ANGLE IAW SRM 51-33-01 (MINOR)
